|Servings Per Container|
|Amount Per Serving|
|Calories 0||Calories from Fat 0|
|% Daily Value*|
Active Ingredients (in each Tablet) - Purpose. Anhydrous Citric Acid 1000 mg - Antacid. Aspirin 325 mg (NSAID)* - Analgesic. Sodium Bicarbonate (Heat-Treated) 1916 mg - Antacid. *Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: None.
Directions: Fully dissolve 2 tablets in 4 ounces of water before taking. Adults and children 12 years and over - 2 tablets every 4 hours, or as directed by a doctor - Do not exceed 8 tablets in 24 hours. Adults 60 years and over - 2 tablets every 4 hours, or as directed by a doctor - Do not exceed 4 tablets in 24 hours. Children under 12 years - consult a doctor. Other information: Each tablet contains: sodium 567 mg. Store at room temperature. Avoid excessive heat. Alka-Seltzer in water contains principally the antacid sodium citrate and the analgesic sodium acetylsalicylate.